uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Positive global solutions of a nonhomogeneous semilinear elliptic equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Analysis and Probability)
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
1991 (English)In: Journal de Mathématiques Pures et Appliquées, Vol. 70, 345-367 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 70, 345-367 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-320057OAI: oai:DiVA.org:uu-320057DiVA: diva2:1088610
Available from: 2017-04-13 Created: 2017-04-13 Last updated: 2017-04-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kaj, Ingemar
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 127 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf